# SDR DHL99708003

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Misrepaired
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STABILITY STRAP AT RBL 23 HAS PREVIOUS REPAIR LOCATED FWD SIDE OF BS 1110 FLOOR NOT IN CONFORMANCE WITH SRM.  REPLACED REPAIR PER SRM 53-10-8 3 X 26.
